o-minimal Čech cohomology

MJ Edmundo, NJ Peatfield

Research output: Contribution to journalArticle (Academic Journal)peer-review

6 Citations (Scopus)

Abstract

We prove the existence of a Čech cohomology theory in arbitrary o-minimal structures satisfying the Eilenberg-Steenrod axioms.
Translated title of the contributiono-minimal Čech cohomology
Original languageEnglish
Pages (from-to)213 - 220
Number of pages8
JournalQuarterly Journal of Mathematics
Volume59 (2)
DOIs
Publication statusPublished - Jun 2008

Bibliographical note

Publisher: Oxford University Press

Fingerprint Dive into the research topics of 'o-minimal Čech cohomology'. Together they form a unique fingerprint.

Cite this